DOI QR코드

DOI QR Code

Hypersurfaces of an almost r-paracontact Riemannian Manifold Endowed with a Quarter Symmetric Non-metric Connection

  • Ahmad, Mobin (Department of Applied Mathematics, Integral University) ;
  • Haseeb, Abdul (Department of Applied Mathematics, Integral University) ;
  • Ozgur, Cihan (Department of Mathematics, Balkesir University)
  • Received : 2008.07.01
  • Accepted : 2009.05.21
  • Published : 2009.09.30

Abstract

We define a quarter symmetric non-metric connection in an almost r-paracontact Riemannian manifold and we consider invariant, non-invariant and anti-invariant hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric non-metric connection.

Keywords

hypersurfaces;almost r-paracontact Riemannian manifold;quarter symmetric non-metric connection

References

  1. Ahmad, M. and Ozgur, C., Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a semi- symmetric non-metric connection, Results in Mathematics, (2009) (Accepted).
  2. Ahmad, M., Jun, J. B and Haseeb, A., Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric metric connection, Bull. Korean Math. Soc., 46(0)(2009), 1-10.
  3. Bucki, A., Almost r-paracontact structures of P-Sasakian type, Tensor, N.S., 42(1985), 42-54.
  4. Bucki, A., Hypersurfaces of almost r-paracontact Riemannian manifold, Tensor, N.S., 48(1989), 245-251.
  5. Bucki, A. and Miernowski, A., Almost r-paracontact structures, Ann. Univ. Mariae Curie-Sklowska, Sect. A, 39(1985), 13-26.
  6. Bucki, A. and Miernowski, A. Invariant hypersurfaces of an almost r-paracontact manifold, Demonstratio Math., 19(1986), 113-121.
  7. Chen, B.Y., Geometry of Submanifolds. Marcel Dekker, New York, 1973.
  8. Golab, S., On semi-symmetric and quarter-symmetric linear connections, Tensor (N.S.), 29(3)(1975), 249-254.
  9. Jun, J. B. and Ahmad, M., Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a semi- symmetric metric connection, Bull. Korean Math. Soc., (2009) (Accepted).
  10. Mihai, I. and Matsumoto, K., Submanifolds of an almost r-paracontact Riemannian manifold of P-Sasakian type. Tensor (N.S.), 48(2)(1989), 136-142.
  11. Tripathi, M. M., A new connection in a Riemannian manifold, Int. Elec. J. Geom., 1(10)(2008), 15-24.

Cited by

  1. ON SOME PROPERTIES OF SEMI-INVARIANT SUBMANIFOLDS OF A NEARLY TRANS-SASAKIAN MANIFOLD ADMITTING A QUARTER-SYMMETRIC NON-METRIC CONNECTION vol.25, pp.1, 2012, https://doi.org/10.14403/jcms.2012.25.1.073
  2. NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE TRANS-SASAKIAN MANIFOLDS WITH NON-METRIC 𝜃-CONNECTIONS vol.30, pp.1, 2015, https://doi.org/10.4134/CKMS.2015.30.1.035
  3. CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION vol.49, pp.1, 2012, https://doi.org/10.4134/BKMS.2012.49.1.025
  4. NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS vol.29, pp.4, 2014, https://doi.org/10.4134/CKMS.2014.29.4.539
  5. LIGHTLIKE HYPERSURFACES OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD WITH A NON-METRIC ϕ-SYMMETRIC CONNECTION vol.53, pp.6, 2016, https://doi.org/10.4134/BKMS.b150972
  6. LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD WITH A NON-METRIC θ-CONNECTION vol.21, pp.4, 2014, https://doi.org/10.7468/jksmeb.2014.21.4.229